# SDR ASAA2022032137744

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 57,093 hours, 16,841 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE, LH FMC FAILED. VTK ON CAPT, BOTH CDUS MISSING FMC PROMPT. IT LASTED ABOUT 1 MIN THEN CORRECTED ITSELF.*ON TAXI IN WE GOT A FMC DISAGREE MESSAGE THAT CLEARED WITHIN 30 SECONDS. GROUNDED - YES. CONFIRMED INFLT FAULT FROM FMCS BITE FOR "L FMC" ON LAST LEG ONLY, NO CURRENT FAULTS. PERFORMED OPS TEST OF FMCS REF B737-800 AMM 34-61-00-710-801, OPS TEST GOOD. NO RECENT FAULTS. A/C OK FOR SERVICE.
